RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Monastyrnyi, A P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:50
Abstract pages:173
Full texts:67
References:36

http://www.mathnet.ru/eng/person21569
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/262249

Publications in Math-Net.Ru
1990
1. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990),  60–96  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:1 (1991), 61–100
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019